# SDR 20010523SG003

- Difficulty date: April 25, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - THE FORWARD ENTRY AND SERVICE DOOR EMERGENCY EXIT LIGHTS WERE INOPERATIVE, AND THE EXTERIOR ENTRY AND SERVICE DOOR ESCAPE SLIDE LIGHTS WERE WEAK.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
